# SDR SWIA202164490

- Difficulty date: December 8, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HINGE (FUSELAGE SIDE) LANDS 17-27 GOUGED/CHAFED   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED PAX DOOR HINGE (FUSELAGE SIDE) REF CRJ700 SRM 53-21-23-201-007-A01 AND BOMBARDIER DWG SH670-31810 REV AE. PRESSURE LEAK CHECK OF THE REPAIR AREA GOOD, COMPLIED WITH TASK CARD 51-900-102-SKY.
